Posted by: Anelia | 2012-08-29

Chin acne

Hi , I''m 35 and have been getting a lot of acne (especially on my chin) the past few months. I have been using the Evra sticker, but stopped in about April. I am not pregnant, but what could be the cause of the acne? I used to have a terrible skin, but as I got older it became much better - but its horrible having to sit with all that again.

And, what can I use to make it better without having to use things like Roacutin etc again?

Kind regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You will have to consult a dermatologist to determine if you have acne and if you are suffering from rosacea. Rosacea can look like acne but needs spesific treatment. Unfortunately, I am unable to suggest any over the counter medication, as a definate diagnosis will have to be made.

Refer to the following link regarding rosacea:


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.